Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Alrite so Ive been taking vitamin b5 for 3 days now 1/8 TSP a day which is recommened and have been taking a multivitamin B complex as well and im wondering its only my third day and I seem alot more oily... could it be the b5 purging all of my oil out or whats going on...! :mad:

Share this post


Link to post
Share on other sites

i took 2 100mg mega vitamin b tablets a day, and my skin seemed to worsen. i dont think it helps.i took it for at least 4 months and saw no improvemnt. :) good luck

Share this post


Link to post
Share on other sites

same here ive goten a big pimple on my cheek and it f*cking sucks man well im hoping to figure out this B5 shi%

Share this post


Link to post
Share on other sites
Guest tvirus_outbreak

It may not have worked for you because you're actually meant to be taking 10grams per day. I quit B5, it made me very sick. I now have some kind of chronic illness and I can't tell whether it is or isn't B5 related. I don't reccommend B5. They say it's safe but too much of anything can't be good for you.

Share this post


Link to post
Share on other sites

yea i started taking the powder about three days ago off of www.b5clearskin.com andnow im taking1 Teaspoon 3 times a day

Share this post


Link to post
Share on other sites

It worked to great effect for me, but taking such a small amount won't do anything.

I was gonna say the exact same thing. Plus you have to give it at least 3 months.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×